# SDR DALA13038223137

- Difficulty date: August 6, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 30,880 hours, 16,282 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN ON FR 13 S22-23L.  DENT FOUND TO BE OUT OF NEARNESS B=0.200" LESS THAN 0.590 IAW SRM 53-11-11, FIG 105.   CUT OUT DAMAGED AREA  IAW SRM 53-00-11.  HFEC IAW NTM 51-10-08, PT6,  NO DEFECTS NOTED.  FABRICATED AND INSTALLED FILLER, DOUBLER IAW SRM 53-00-11, FIG 232.
